# SDR AALA202205021311

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737
- Aircraft serial: 29532
- Aircraft time: 59,383 hours, 24,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT NOT ARMED LIGHT HAS BULB OUT. REMOVED AND REPLACED WITH NEW BULB PER AMM 11-30-00 OPERATIONS CHECK GOOD.
